# SDR IPXA2025122272606

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 35,673 hours, 23,274 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 9650976003239239
- Part serial: 2001
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, DURING CLIMB OUT THROUGH 14,000Â€™ OBSERVED THREE SIMULTANEOUS ADVISORY MESSAGES RESULTED IN DIVERSION/RETURN SDF. "GRND PRX SYST" "TERR SYST" "WINDSHEAR SYST". ++REPLACED EGPWS COMPUTER PER AMM 34-46-01-404-005. VERIFIED SOFTWARE PER AMM SOFTWARE MATRIX PER AMM 34-21-00/201. OPS CHECK GOOD.
